Hi.. I was wondering why a person's levels can drop so rapidly? My levels were in the twos for weeks then sudenly went down to 1.5.....I am one 7.5mg a day. But it is not helping. I eat sushi, and onions but these are constant food in my diet so I do not think it's the seeweed. I have avoided all greens for months which is depressing since that was my enire diet. _I miss brocolli, cabbage, mango etc...) I hope I do not have to stay on this diet forever... Also I am going to Disney and the doctor said not to worry about the plane ride or rides. My clot is in my thigh.... What should I do on the plane so it doesn't get worse. He said I don't need to wear stcokings.It's a 21/2 flight... Also Rides won't be dangerous will they??? Sorry for sounding nervous....But between a tumor disease and this clot I am a wreck.......Thanks for the support, Jude
Posts You May Be Interested In
Hi all,First of all get well soon all of you as i defnitely know what all of you have been going through just like me.I had a knee partial menischotomy for a knee injury from the gym 7 months ago and had an unfortunate DVT in the same leg provoked by surgery which led me to Pulmonaru embolism as well and to ICU for 2 days. I m on blood thinners since then and its been really a hell tough last few...
I’m a very healthy individual who rarely even gets a cold, but had a behind the knee DVT & subsequent bi-lateral PE in September 2012 which due to the circumstances almost killed me. Was on warfarin for 10 months, then did all the testing that showed I was clear, & no reason as to why I clotted. It was just the perfect storm. I found that while there is plenty of information on the illness...